# SDR COMA0760633

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,310 hours, 24,503 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4945 - AFTER SETTING T/O THRUST FOR T/O, WING AND COWL ANTI-ICE SYSTEM ON, RECEIVED RIGHT WING ANTI-ICE CAUTION MESSAGE.  ABORTED TAKEOFF BELOW 80 KTS.  TRANSFERRED TO DEFERRED LIST PER MEL 30-12-03-1.
